Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Absolute integral closures are big Cohen-Macaulay algebras in characteristic $P$


Authors: Melvin Hochster and Craig Huneke
Journal: Bull. Amer. Math. Soc. 24 (1991), 137-143
MSC (1985): Primary 13B20, 13H99, 13C99
DOI: https://doi.org/10.1090/S0273-0979-1991-15970-7
MathSciNet review: 1056558
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ar] M. Artin, On the joins of Hensel rings, Adv. Math. 7 (1971), 282-296. MR 289501
  • [Bou] J.-F. Boutot, Singularités rationelles et quotients par les groupes réductifs, Invent. Math. 88 (1987), 65-68. MR 877006
  • [Fal] G. Faltings, A contribution to the theory of formal meromorphic functions, Nagoya Math. J. 77 (1980), 99-106. MR 556311
  • [Ho1] M. Hochster, Contracted ideals from integral extensions of regular rings, Nagoya Math. J. 51 (1973), 25-43. MR 349656
  • [Ho2] M. Hochster, Topics in the homological theory of modules over commutative rings, CBMS Regional Conf. Ser. in Math., no. 24, Amer. Math. Soc. Providence, R.I., 1975. MR 371879
  • [HH1] M. Hochster and C. Huneke, Tight closure, Commutative Algebra, M.S.R. I. Publ., no. 15, Springer-Verlag, New York, 1989, pp. 305-324. MR 1015524
  • [HH2] M. Hochster and C. Huneke, Tight closure and strong F-regularity, Mém. Soc. Math, de France numéro consacré au colloque en l'honneur de P. Samuel, Mémoire n 38 (1989), 119-133. MR 1044348
  • [HH3] M. Hochster and C. Huneke, Tight closure, invariant theory, and the Briançon-Skoda theorem, J. Amer. Math. Soc. 3 (1990), 31-116. MR 1017784
  • [HH4] M. Hochster and C. Huneke, Phantom homology, preprint. MR 1144758
  • [HH5] M. Hochster and C. Huneke, F-regularity, test elements, and smooth base change (in preparation).
  • [HH6] M. Hochster and C. Huneke, Tight closures of parameter ideals and splitting in module-finite extensions (in preparation).
  • [HH7] M. Hochster and C. Huneke, Tight closure in characteristic zero (in preparation).
  • [HH8] M. Hochster and C. Huneke, Infinite integral extensions and big Cohen-Macaulay algebras, preprint. MR 1147957
  • [HH9] M. Hochster and C. Huneke, Applications of the Cohen-Macaulay property for absolute integral closures (in preparation).
  • [HR] M. Hochster and J. L. Roberts, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Adv. Math. 13 (1974), 115-175. MR 347810
  • [Ma] F. Ma, Splitting in integral extensions, Cohen-Macaulay modules and algebras, J. Algebra 116 (1988) 176-195. MR 944154
  • [Ro] P. Roberts, Two applications of dualizing complexes over local rings, Ann. Sci. École Norm. Sup. 9 (1976), 103-106. MR 399075

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 13B20, 13H99, 13C99

Retrieve articles in all journals with MSC (1985): 13B20, 13H99, 13C99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-15970-7

American Mathematical Society